Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 261, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 28, 2022, 12:14 AM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2022, 12:14 AM CDT (05:14 UTC)
- Expired
- Jul 28, 2022, 1:30 AM CDT
- In force
- 76 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 145 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 8:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 2077 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
668
WUUS53 KLBF 280514
SVRLBF
NEC063-085-111-280630-
/O.NEW.KLBF.SV.W.0261.220728T0514Z-220728T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1214 AM CDT Thu Jul 28 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Frontier County in southwestern Nebraska...
Southeastern Lincoln County in southwestern Nebraska...
Eastern Hayes County in southwestern Nebraska...
* Until 130 AM CDT.
* At 1214 AM CDT, severe thunderstorms were located along a line
extending from near Gothenburg to 9 miles northwest of Moorefield
to 8 miles east of Dickens, moving south at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Curtis, Brady, Eustis, Wellfleet, Moorefield, Stockville, Medicine
Creek Reservoir State Recreation Area, Maywood, Quick, Cottonwood
Canyon State Wildlife Management Area, Hansen Memorial Reserve
State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, Willow View Campground, Freedom, Orafino, Bluegill
Haven Campground, Vroman, Red Willow Reservoir State Recreation
Area, Somerset and Dancing Leaf Earth Lodge.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 197 and 208.
Highway 83 between mile markers 27 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4096 10096 4104 10023 4103 10022 4070 10022
4070 9998 4044 9998 4044 10009 4036 10009
4035 10014 4035 10080
TIME...MOT...LOC 0514Z 345DEG 27KT 4097 10019 4080 10052 4087 10085
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Sporer5 follow-up statements
554
WWUS53 KLBF 280531
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1231 AM CDT Thu Jul 28 2022
NEC063-085-111-280630-
/O.CON.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Frontier NE-Lincoln NE-Hayes NE-
1231 AM CDT Thu Jul 28 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR FRONTIER...SOUTHEASTERN LINCOLN AND EASTERN HAYES COUNTIES...
At 1231 AM CDT, severe thunderstorms were located along a line
extending from near Willow Island to near Curtis to near Wellfleet,
moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Curtis, Eustis, Wellfleet, Moorefield, Stockville, Medicine Creek
Reservoir State Recreation Area, Maywood, Quick, Hansen Memorial
Reserve State Wildlife Management Area, Willow View Campground,
Freedom, Orafino, Bluegill Haven Campground, Red Willow Reservoir
State Recreation Area, Somerset and Dancing Leaf Earth Lodge.
This includes the following highways...
Interstate 80 in Nebraska near mile marker 208.
Highway 83 between mile markers 27 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 10090 4095 10022 4070 10022 4070 9998
4044 9998 4044 10009 4036 10009 4035 10014
4035 10080
TIME...MOT...LOC 0531Z 345DEG 27KT 4086 10015 4069 10048 4076 10081
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer261
WWUS53 KLBF 280546
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1246 AM CDT Thu Jul 28 2022
NEC111-280555-
/O.CAN.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Lincoln NE-
1246 AM CDT Thu Jul 28 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Nebraska.
LAT...LON 4070 10087 4070 9998 4044 9998 4044 10009
4036 10009 4035 10014 4035 10080
TIME...MOT...LOC 0545Z 345DEG 29KT 4066 10000 4054 10043 4052 10076
$$
NEC063-085-280630-
/O.CON.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Frontier NE-Hayes NE-
1246 AM CDT Thu Jul 28 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR FRONTIER AND EASTERN HAYES COUNTIES...
At 1245 AM CDT, severe thunderstorms were located along a line
extending from Eustis to near Stockville to 13 miles east of Hayes
Center, moving south at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Curtis, Eustis, Moorefield, Stockville, Medicine Creek Reservoir
State Recreation Area, Maywood, Quick, Willow View Campground,
Freedom, Orafino, Bluegill Haven Campground, Red Willow Reservoir
State Recreation Area and Dancing Leaf Earth Lodge.
This includes Highway 83 between mile markers 27 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 10087 4070 9998 4044 9998 4044 10009
4036 10009 4035 10014 4035 10080
TIME...MOT...LOC 0545Z 345DEG 29KT 4066 10000 4054 10043 4052 10076
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer815
WWUS53 KLBF 280557
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1257 AM CDT Thu Jul 28 2022
NEC063-085-280630-
/O.CON.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Frontier NE-Hayes NE-
1257 AM CDT Thu Jul 28 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR FRONTIER AND SOUTHEASTERN HAYES COUNTIES...
At 1257 AM CDT, severe thunderstorms were located along a line
extending from near Elwood to near Stockville to 15 miles north of
Culbertson, moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Curtis, Eustis, Stockville, Medicine Creek Reservoir State Recreation
Area, Quick, Orafino, Bluegill Haven Campground, Willow View
Campground, Freedom, Red Willow Reservoir State Recreation Area and
Dancing Leaf Earth Lodge.
This includes Highway 83 between mile markers 27 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4059 10084 4070 10022 4070 9998 4044 9998
4044 10009 4036 10009 4035 10014 4035 10080
TIME...MOT...LOC 0557Z 345DEG 27KT 4058 9997 4046 10040 4044 10073
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer111
WWUS53 KLBF 280613
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
113 AM CDT Thu Jul 28 2022
NEC085-280623-
/O.CAN.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Hayes NE-
113 AM CDT Thu Jul 28 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYES COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened and moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Nebraska.
LAT...LON 4047 10078 4068 9998 4044 9998 4044 10009
4036 10009 4035 10014 4035 10076
TIME...MOT...LOC 0613Z 335DEG 35KT 4037 9981 4029 10028 4033 10067
$$
NEC063-280630-
/O.CON.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Frontier NE-
113 AM CDT Thu Jul 28 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR FRONTIER COUNTY...
At 113 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Arapahoe to near Bartley to 9
miles north of McCook, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eustis, Stockville, Medicine Creek Reservoir State Recreation Area,
Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
Freedom, Red Willow Reservoir State Recreation Area and Dancing Leaf
Earth Lodge.
This includes Highway 83 between mile markers 27 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4047 10078 4068 9998 4044 9998 4044 10009
4036 10009 4035 10014 4035 10076
TIME...MOT...LOC 0613Z 335DEG 35KT 4037 9981 4029 10028 4033 10067
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer235
WWUS53 KLBF 280620
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
120 AM CDT Thu Jul 28 2022
NEC063-280630-
/O.EXP.KLBF.SV.W.0261.000000T0000Z-220728T0630Z/
Frontier NE-
120 AM CDT Thu Jul 28 2022
...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER COUNTY WILL EXPIRE AT
130 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Nebraska.
LAT...LON 4047 10078 4068 9998 4044 9998 4044 10009
4036 10009 4035 10014 4035 10076
TIME...MOT...LOC 0620Z 345DEG 27KT 4032 9979 4024 10026 4028 10065
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 10:46 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 27, 10:46 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1046 PM CDT Wed Jul 27 2022 .SHORT TERM...(This evening through Thursday night) Issued at 332 PM CDT Wed Jul 27 2022 A weak area of surface low pressure is located across northeast CO this afternoon. A weak stationary front extends east of this low pressure across northern KS. A band of mid-level showers continue to track southeast in the wake of an earlier, small complex of storms that moved southeast across the Panhandle into far southwest NE. A secondary boundary extends across northern NE and separates higher dew points to the south and lower northward into SD. A few high based thunderstorms could evolve across portions of southern SD and drift into northern NE late this afternoon. The other more significant storm potential would be across the Panhandle into northern CO and far southwest NE. The earlier convection from this morning has created an outflow boundary (which has now stalled) from near Scottsbluff to Sidney and then southeastward into northwest KS. This boundary may drift back northward into areas south of I-80 across southwest NE this evening, where several CAM members develop convection and then track a complex of storms southeastward from there into northern KS overnight. Initially, supercells and potential severe, will transition to more of a heavy rain threat as the complex moves into northern KS. Otherwise the activity across northern NE should generally be weaker and more isolated and dissipate by mid evening. Surface high pressure will push southeast through the MO River Valley Thursday into Thursday night. This will push the boundary currently located across northern KS farther south into OK. The focus for rainfall will also be confined to areas to the south and southwest nearer the frontal boundary. Otherwise continued comfortable temperatures with the reinforcing surface high pushing in from Canada. In fact, dew points likely lowering into the 40s across portions of northern NE. .LONG TERM...(Friday through Wednesday) Issued at 332 PM CDT Wed Jul 27 2022 An upper area of low pressure that has been centered near Hudson Bay will shift eastward by the weekend. Meanwhile the upper ridge across the western CONUS will begin to build farther to the east across the Rockies. A weak, nearly stationary front will remain located across the High Plains from western KS into the NE Panhandle. Several rounds of showers/thunder are expected across this area into the weekend. Unfortunately the main focus for precipitation looks to remain mostly south and southwest of our area. The heat will gradually build back into the area as the upper level high builds toward the Central Plains next week. High temperatures will be back into the 90s to lower 100s Monday through Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1037 PM CDT Wed Jul 27 2022 Outside of thunderstorms, VFR conditions will continue to prevail across all terminals through the end of the TAF period. Scattered thunderstorms are possible across SW Nebraska around sunrise. Confidence continues to increase that some storms may impact LBF leading to the inclusion of VCTS at LBF. However, exact timing of these storms remains uncertain and future amendments are possible. Otherwise, winds will remain primarily from the north, shifting to the northeast towards the end of the period across the area. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Viken
Hazardous weather outlook, Jul 27, 8:49 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 849 PM CDT Wed Jul 27 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-281200- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 849 PM CDT Wed Jul 27 2022 /749 PM MDT Wed Jul 27 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A Severe Thunderstorm Watch is in effect for portions of southwest Nebraska until 2AM CDT/1AM MDT. Damaging winds and large hail are the primary threats. Localized heavy rainfall will be possible for southwest Nebraska and the southern Sandhills. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jul 27, 9:11 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST 5 S OGALLALA 41.06N 101.72W
07/27/2022 M62.00 MPH KEITH NE STORM CHASER
STORM CHASER MEASURED WIND GUST VIA ANEMOMETER WHILE
STATIONARY
&&
VIKENSpecial weather statement, Jul 27, 9:38 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
838 PM MDT Wed Jul 27 2022
NEZ058-069-280330-
Chase NE-Perkins NE-
838 PM MDT Wed Jul 27 2022
...A strong thunderstorm will impact portions of southwestern Perkins
and northwestern Chase Counties through 930 PM MDT...
At 838 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Venango, or 10 miles southwest of Grant, moving
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chase.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southwestern Nebraska.
&&
LAT...LON 4079 10198 4082 10173 4055 10165 4053 10190
TIME...MOT...LOC 0238Z 316DEG 18KT 4077 10190
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BrownSpecial weather statement, Jul 27, 10:09 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
1009 PM CDT Wed Jul 27 2022
NEZ005-024-025-036-037-094-280400-
Hooker NE-Eastern Cherry NE-McPherson NE-Western Cherry NE-Thomas NE-
Logan NE-
1009 PM CDT Wed Jul 27 2022
...Strong thunderstorms will impact portions of southeastern Cherry,
Hooker, northwestern Logan, northern McPherson, western Blaine and
Thomas Counties through 1100 PM CDT/1000 PM MDT/...
At 1008 PM CDT/908 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Brownlee
to 13 miles southeast of Whitman. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mullen, Thedford, Halsey, Seneca, Highway 83 crossing The Dismal
River, Big Lamunyon Flats, East Cody Lake, Norway, Highway 97
crossing the Dismal River, Natwick, Schnick Lake, Kelso and Shimmons
Lake.
This includes the following highways...
Highway 2 between mile markers 181 and 227.
Highway 92 between mile markers 188 and 195.
Highway 97 between mile markers 35 and 69.
Highway 83 between mile markers 132 and 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4197 10026 4185 10026 4150 10125 4194 10142
4226 10053
TIME...MOT...LOC 0308Z 335DEG 32KT 4216 10058 4190 10135
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SporerLocal storm report, Jul 27, 10:17 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND GST 1 E IMPERIAL 40.52N 101.62W
07/27/2022 M81 MPH CHASE NE ASOS
IMPERIAL ASOS REPORT OF 81 MPH WIND GUST
&&
VIKENSpecial weather statement, Jul 27, 10:50 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
1050 PM CDT Wed Jul 27 2022
NEZ025-026-036>038-059-280430-
Custer NE-McPherson NE-Thomas NE-Blaine NE-Lincoln NE-Logan NE-
1050 PM CDT Wed Jul 27 2022
...Strong thunderstorms will impact portions of northeastern Lincoln,
Logan, southeastern McPherson, northwestern Custer, southwestern
Blaine and southeastern Thomas Counties through 1130 PM CDT...
At 1049 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Halsey to 11 miles
northeast of Ringgold to 7 miles west of Tryon. Movement was
southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Platte, Stapleton, Tryon, Arnold, Gandy, Ringgold, North Platte
Airport, Logan, Milldale, Shanklin Bluff, Tarboz Lake, Pleasant Hill,
Hoagland, Brown Lake, Finchville and Birdwood.
This includes the following highways...
Highway 92 between mile markers 190 and 269.
Highway 97 between mile markers 1 and 36.
Interstate 80 in Nebraska between mile markers 173 and 184.
Highway 83 between mile markers 78 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Nebraska.
&&
LAT...LON 4140 9973 4119 10014 4105 10080 4157 10124
4169 10067 4186 10034
TIME...MOT...LOC 0349Z 321DEG 35KT 4177 10036 4164 10062 4154 10109
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SporerLocal storm report, Jul 27, 11:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1149 PM CDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST 4 N NORTH PLATTE 41.19N 100.77W
07/27/2022 M68 MPH LINCOLN NE MESONET
68 MPH THUNDERSTORM WIND GUST RECORDED BY MESONET STATION
4 MILES N OF NORTH PLATTE
&&
RICH.LAMBThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:04 PM CDT | Special Weather Statement | LBF | Garden | 41 min |
| Jul 27, 7:40 PM CDT | Special Weather Statement | LBF | Arthur | 50 min |
| Jul 27, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 43 min |
| Jul 27, 8:52 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| Jul 27, 9:03 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 42 min |
| Jul 27, 9:09 PM CDT | Special Weather Statement | LBF | Chase | 51 min |
| Jul 27, 9:27 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 48 min |
| Jul 27, 9:38 PM CDT | Special Weather Statement | LBF | Chase | 52 min |
| Jul 27, 9:57 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 18 min |
| Jul 27, 10:09 PM CDT | Special Weather Statement | LBF | Hooker, McPherson, Thomas | 51 min |
| Jul 27, 10:12 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jul 27, 10:50 PM CDT | Special Weather Statement | LBF | Logan | 40 min |
| Jul 27, 11:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.